# SDR AC2A084860

- Difficulty date: February 21, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 1,142 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Trunnion
- Part number: 222012703103
- Part serial: A123
- Condition: Corroded
- Location: T/R Head
- Part time: 1,142 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLINES ON INNER SURFACE ARE RUSTED AND PITTED.  THIS TRUNNION WAS ATTACHED TO TAIL GEARBOX SN A782 WHICH ALSO HAD A CRACKED SPLINE. REPLACED TRUNNION ASSEMBLY.
